# SDR 98ZZZX306

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: Nr 2 T/R Drive
- Part time: 1,032 hours
- Component: 407040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY-FIVE HOUR INSPECTION FOUND OIL COOLER BLOWER BEARINGS ROUGH.  ALSO, SHAFT SPLINES SHOW SIGNS OF LACK OF LUBRICATION.  SUBMITTER RECOMMENDED IMPROVING BEARING AND LUBRICATION ON SHAFT TO COUPLING SPLINES.
